| Model Number |
ZCT300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device evaluation: the complaint unit was received in a lens case at the manufacturing site for evaluation.Visual inspection with the unaided eye shows the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens additional analysis is not possible.The complaint cannot be confirmed.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no similar complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported an intraocular lens (iol), model zxt150 19.0 diopter was implanted in a patient's left eye (os) and was later explanted due to patient's experience of double vision and as the wrong lens model was implanted.Reportedly, the patient was supposed to have a monofocal toric lens, model zct150 19.0 diopter which was requested, however, a zxt150 model was ordered due to an order entry error.The customer did not notice the difference between the lenses until it was in the patient's eye.There was no patient injury reported.It was indicated that the patient was doing fine post operatively and that no vitrectomy or incision enlargement was required.No additional information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.